# SDR SWIA2018052244704

- Difficulty date: April 29, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 34,796 hours, 29,814 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT HAND PRESSURE FLOOR SILL FROM FS 439.00 TO FS 535.00.  (C-CHECK) 05/20/2018 REMOVED CORROSION ON LT PRESSURE FLOOR SILL FROM FS 439.00 TO FS 535.00 IAW REO.
